# SDR CALA2020110901255

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ABS5044A016
- Condition: Damaged
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT FUSELAGE INTERNAL DOUBLER BETWEEN FR 73-FR 74 STR 33L-33R JACKING POINT AREA.  EC/RA: 5351-01177-NR 929 2286.   REMOVED AND REPLACED AFT FUSELAGE INTERNAL DOUBLER BETWEEN FR 73-FR 74, STR 33L-STR 33R AT JACKING POINT, IAW UNITED EC/RA 5351-01 127 AND AIRBUS DWG D53571511.
